MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 40MM 15DG GROUP F CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 40MM 15DG GROUP F CROSSLINKED PO; HIP COMPONENT
Model Number DSPCGF56
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the x-ray showed dislocation of the acetabular liner with superior migration of the femoral head into the acetabulum.The physician found large loose poly fragment floating within the hip capsule as well as severe metallosis.Total hip components were removed.

Brand Name
DYNASTY A-CLASS 40MM 15DG GROUP F CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10442771
Report Number3010536692-2020-00588
Device Sequence Number4283288
Product Code LZO
UDI-Device IdentifierM684DLXPLF401
UDI-PublicM684DLXPLF401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSPCGF56
Device Catalogue NumberDLXPLF40
Device Lot Number1537819
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;